MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CHIBA BIOPSY NEEDLE WITH ECHOGENIC TIP 22GA X 20CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES CHIBA BIOPSY NEEDLE WITH ECHOGENIC TIP 22GA X 20CM; INSTRUMENT, BIOPSY
Model Number MCN2208US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.Images were provided.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
During a maxillofacial surgery procedure ¿ bilateral tmj arthroscopy right side: wilkes iii, ac level iiic.Synovitis i, chondromalacia ii, roofing 0% to 100%, capsulotomy + toxin 25 u, disc repositioning + discopexy with 1 postero-lateral resorbable pin, bupivacaine + corticosteroids posterior subsynovial, radiofrequency coagulation, prp + ha 3 ml intra-articular.Left side: wilkes ii, ac level iib.Synovitis ii, chondromalacia ii, roofing 90%, toxin 25 u to the pterygoid muscle, bupivacaine + corticosteroids posterior subsynovial, radiofrequency coagulation, prp + ha 2 ml intra-articular.These needles were used in the surgical field, and metallic fragments were observed to detach during needle withdrawal, which then had to be removed.There are 2 medical device reports for this event.This report is for the first lot number.

Brand Name
CHIBA BIOPSY NEEDLE WITH ECHOGENIC TIP 22GA X 20CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24285877
Report Number0001625425-2026-00933
Device Sequence Number21297611
Product Code KNW
UDI-Device Identifier00886333001873
UDI-Public(01)00886333001873(17)290926(10)11590317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCN2208US
Device Lot Number11590317
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/07/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown